# SDR DALA2024120211303

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 94,194 hours, 16,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Inoperative
- Location: Row 50-56 Rh Sid
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERGENCY PATH LIGHTS INOP ROW 50-56 RH SIDE. CORRECTIVE ACTION: R/R BATTERY PACK M734. IAW B767 AMM 33-51. OPS CHK GOOD (6617949)
